Censored quantile regression with time-dependent covariates
Chi Wing Chu, Tony Sit, Zhiliang Ying
Journal of the Royal Statistical Society: Series B (Statistical Methodology) · 2026 · Volume 88 · Issue 1
Abstract
We propose a new class of censored quantile regression models with time-dependent covariates for right-censored failure time data. While time-dependent covariates naturally arise in time-to-event analysis, existing works in the literature discuss treatments for data collected either under an independent censoring mechanism or a longitudinal setting. Our formulation extends the current scope so that the conventional setting of time-dependent covariates can be properly handled. The new framework also generalizes the definition of quantiles and offers a new dynamic perspective for interpretation. Asymptotic properties of the recursive estimator are established. Numerical studies are also presented to illustrate the effectiveness of our proposal.
Keywords
censored data, empirical process, quantile regression, survival analysis, time-dependent covariates
Enable JavaScript for citation tools and additional paper interactions.